Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lost post but DR BOB your ETHICS chad_3

Posted by OddipusRex on January 17, 2003, at 17:37:42

In reply to Re: Lost post but DR BOB your ETHICS, posted by chad_3 on January 17, 2003, at 13:04:57

Chad please consider making an adverse event report as described at

http://www.dr-bob.org/babble/admin/20021128/msgs/8610.html

This could help make the site safer for others as well as helping Bob more accurately gauge the effect of the site on its participants.
....
>
> You are a Dr. and also a webmaster editing patient posts. Your board is filled with misinformation and some dangerous (I got a toxic idea from your site - for example - which resulted in ongoing problem).
>
> You leave a lot of the toxic stuff up - you take off what you don't like.
>
> I propose your ethics are out of line.
>
> I would ask you to consider if you are doing net good for people reading your site.
>
> I doubt it.
>
> I seriously ask you to consider shutting down your board in lieu of any cost/benefit burden on viewers.
>
> You benefit (you learn or love or enjoy) - but please ascertain that you help others (net help).
>
> And remember you discourage negative posts - delete some - and people here do not represent the average view.
>
> Do you think people like Dr. Jack Gorman or Dr. William Wirshing (who interviewed me in front of 30 UCLA students and discouraged the "junk out there" when I mentioned (with some *embarrasement* or even *shame* that I had obtained a very toxic idea from "Dr. Bob's Website - a funny name and a sad interview we had) - anyway
>
> Dr. you think those like Dr. Jack Gorman and Dr. William Wishing would recommned a site like yours to patients.
>
> I propose most good Dr's would HIGHLY DISCOURAGE USE OF YOUR SITE.
>
> DO YOU EVER THINK ABOUT THIS DR. BOB - AND / OR DO YOU CARE?
>
> PLEASE CONSIDER SHUTTING DOWN YOUR SITE AFTER GIVING CONSIDERATION TO WHAT YOU ARE PRESENTING TO OTHERS AND HOW IT AFFECTS THEM
>
> CHAD
> HTTP://WWW.SOCIALFEAR.COM/
>
>
>
> > > If it makes you feel any better, you don't have nearly enough klonopin. LD50s for benzos are xxx.
> >
> > Thanks for supporting Dinah, but that information could also have been used by someone to hurt themselves, so I deleted it.
> >
> > Bob
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:OddipusRex thread:135349
URL: http://www.dr-bob.org/babble/20030113/msgs/136318.html